# SDR QXEA9800091

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR HAS WIDE SPREAD SURFACE CORROSION ON INTERNAL FRAMES AND INTERCOSTALS.  REMOVED CORROSION FROM INTERNAL FRAMES AND INTERCOSTAL AS MARKED.  TREATED WITH ACID AND ALCOLINE IAW FOKKER SRM 51-10-04.
